- Artikkeli I: Hakavuori, E., & Le Donne, E. (2016). Non-minimality of corners in subriemannian geometry. Inventiones mathematicae, 206 (3), 693-704. DOI: 10.1007/s00222-016-0661-9
- Artikkeli II: Hakavuori, E. & Le Donne, E. (2018). Blowups and blowdowns of geodesics in Carnot groups. arXiv:1806.09375
- Artikkeli III: Hakavuori, E. (2019). Infinite geodesics and isometric embeddings in Carnot groups of step 2. arXiv:1905.03214
MetadataShow full item record
Showing items with similar title or keywords.
Capogna, Luca; Citti, Giovanna; Le Donne, Enrico; Ottazzi, Alessandro (Elsevier Masson, 2019)We establish regularity of conformal maps between sub-Riemannian manifolds from regularity of Q-harmonic functions, and in particular we prove a Liouville-type theorem, i.e., 1-quasiconformal maps are smooth in all contact ...
Le Donne, Enrico; Moisala, Terhi (Springer, 2021)This paper contributes to the study of sets of finite intrinsic perimeter in Carnot groups. Our intent is to characterize in which groups the only sets with constant intrinsic normal are the vertical half-spaces. Our ...
Le Donne, Enrico; Lučić, Danka; Pasqualetto, Enrico (Springer, 2022)We prove that sub-Riemannian manifolds are infinitesimally Hilbertian (i.e., the associated Sobolev space is Hilbert) when equipped with an arbitrary Radon measure. The result follows from an embedding of metric derivations ...
Nicolussi Golo, Sebastiano (University of Jyväskylä, 2017)
Railo, Jesse (2019)This dissertation is concerned with integral geometric inverse problems. The geodesic ray transform is an operator that encodes the line integrals of a function along geodesics. The dissertation establishes many conditions ...